CSpace

Browse/Search Results:  1-10 of 98 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Some results about holomorphic vector bundles over general Hopf manifolds 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 12, 页码: 2863-2866
Authors:  Zhou XiangYu
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
holomorphic vector bundles  Hopf manifolds  cohomology groups  
The C (alpha) regularity of a class of non-homogeneous ultraparabolic equations 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 8, 页码: 1589-1606
Authors:  Wang WenDong;  Zhang LiQun
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
non-homogeneous  ultraparabolic equations  C-alpha regularity  Kruzhkov's approaches  
An overview of representation theorems for static risk measures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 7, 页码: 1412-1422
Authors:  Song YongSheng;  Yan JiaAn
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Choquet integral  (concave) distortion  law-invariant  risk measure  stochastic orders  
Global solutions of stochastic 2D Navier-Stokes equations with Levy noise 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 7, 页码: 1497-1524
Authors:  Dong Zhao;  Xie YinChao
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
stochastic Navier-Stokes equation  Levy process  strong solution  weak solution  
Increasing the international influence of Science in China 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 6, 页码: 1081-1082
Authors:  Wang Qihua
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Gaining efficiency via weighted estimators for multivariate failure time data 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 6, 页码: 1113-1128
Authors:  Fan JianQing;  Zhou Yong;  Cai JianWen;  Chen Min
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
marginal hazard model  pseudo-partial likelihood  working independence estimator  optimal weight  
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 4, 页码: 833-848
Authors:  Huang ZhengHai;  Hu ShengLong;  Han JiYe
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
complementarity problem  symmetric cone  Euclidean Jordan algebra  smoothing algorithm  global convergence  
Inference for ordered parameters in multinomial distributions 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 3, 页码: 526-538
Authors:  Xiong ShiFeng;  Li GuoYing
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
multinomial distribution  ordered parameters  weighted sum estimator  asymptotic normality  
Rejoinder for Gaining efficiency via weighted estimators for multivariate failure time data 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 6, 页码: 1137-1138
Authors:  Fan JianQing;  Zhou Yong;  Cai JianWen;  Chen Min
Favorite  |  View/Download:16/0  |  Submit date:2021/01/14
NONCONCAVE PENALIZED LIKELIHOOD  SELECTION  
Complex brackets and balanced complex 1st-order difference polynomials in 4-dimensional Minkowski space 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 12, 页码: 2137-2148
Authors:  Huang Lei;  Li HongBo
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
conformal geometric algebra (CGA)  null bracket algebra (NBA)  geometric invariant  mechanical proving  normal forms  68T15  03B35